MAUDE Adverse Event Report: TORNIER INC PERFORM REVERSED PERIPHERAL AND SPHERE SCREWDRIVER BIT T20; BIT, SURGICAL

TORNIER INC PERFORM REVERSED PERIPHERAL AND SPHERE SCREWDRIVER BIT T20; BIT, SURGICAL
Catalog Number MWJ127
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Driver tip broke during procedure.
 
Additional Manufacturer Narrative
A supplemental report will be submitted if additional information becomes available.

Brand Name
PERFORM REVERSED PERIPHERAL AND SPHERE SCREWDRIVER BIT T20
Common Device Name
BIT, SURGICAL
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25150678
Report Number0001649390-2026-00418
Device Sequence Number10745195
Product Code GFG
UDI-Device Identifier00846832062492
UDI-Public00846832062492
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWJ127
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown